# SDR DLL13953037

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Fs 549
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND CLIP CORRODED FS 549 STR 34 TO 35.  REMOVED DAMAGED FRAME TO SKIN CLIP AND INSTALLED NEW PER 53-12-0 FIG 817.
